Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 93, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Aug 24, 2007, 3:15 AM CDT for Brown County, Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Aug 24, 2007, 3:15 AM CDT (08:15 UTC)
- Expired
- Aug 24, 2007, 7:15 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Whole counties
County Brown County, KS
The radar
The Topeka radar (KTWX), 109 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 24, 3:40 AM CDT | FLASH FLOOD | Hiawatha, KS | RUNNING WATER 7 INCHES DEEP ON BOTH HIGHWAY 73 AND OREGON STREET WITHIN CITY LIMITS OF HIAWATHA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.3 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1471 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 1851 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KTOP 240815 FFWTOP KSC013-241215- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TOPEKA KS 315 AM CDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A * FLASH FLOOD WARNING FOR... BROWN COUNTY IN NORTHEAST KANSAS... * UNTIL 715 AM CDT * AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN WITH LOCALIZED AMOUNTS OF 3 TO 4 INCHES HAS FALLEN FROM SEVERAL ROUNDS OF THUNDERSTORMS THIS MORNING OVER THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES IS POSSIBLE DURING THE NEXT COUPLE OF HOURS. * LOCATIONS IMPACTED INCLUDE... HAMLIN... ROBINSON... RESERVE... MORRILL... IOWA SAC AND FOX RESERVATION... HIAWATHA... FAIRVIEW... RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND STREAMS AND HIGHWAYS. ADDITIONALLY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER. DO NOT DRIVE INTO AREAS WHERE THE WATER COVERS THE ROAD. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST INFORMATION CONCERNING THE SEVERE WEATHER. LAT...LON 3965 9577 3966 9533 3999 9533 3999 9577 $$ BLAIR
2 follow-up statements
000 WGUS73 KTOP 240852 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 348 AM CDT FRI AUG 24 2007 KSC013-241215- BROWN- 348 AM CDT FRI AUG 24 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM CDT FOR BROWN COUNTY... AT 340 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOWING WATER UP TO SEVEN INCHES DEEP OVER PORTIONS OF HIGHWAY 73 AND ALSO OREGON STREET WITHIN THE TOWN OF HIAWATHA. PERIODS OF MODERATE RAINFALL WILL CONTINUE OVER THE NEXT COUPLE OF HOURS CONTINUING THE THREAT OF FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... ROBINSON...RESERVE...MORRILL...HIAWATHA AND FAIRVIEW BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. LAT...LON 3965 9577 3966 9533 3999 9533 3999 9577 $$ BLAIR
000 WGUS73 KTOP 241138 FFSTOP FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 637 AM CDT FRI AUG 24 2007 KSC013-241147- BROWN- 637 AM CDT FRI AUG 24 2007 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR BROWN COUNTY... AT 637 AM CDT...LOCAL LAW ENFORCEMENT REPORTS THAT THE FLASH FLOODING FROM EARLIER RAINFALL IS NO LONGER OCCURRING AND RUNOFF FROM THE THUNDERSTORMS CONTINUES TO RECEDE. THEREFORE THE FLASH FLOOD WARNING IS NO LONGER IN EFFECT. LAT...LON 3965 9577 3966 9533 3999 9533 3999 9577 $$ BLAIR
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 23, 3:40 PM CDT, 11 hours 35 minutes earlier.
Area forecast discussion, Aug 23, 3:40 PM CDT, 11 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 340 PM CDT THU AUG 23 2007 .DISCUSSION... SHORT TERM CONCERNS TONIGHT AND FRIDAY ARE TIMING OF SHORTWAVES AND MAIN FRONTAL BOUNDARY DROPPING SOUTHWARD HENCE PRECIPITATION COVERAGE AND TEMPERATURE TRENDS. LATEST WATER VAPOR SHOWING ONE SHORTWAVE EXITING THE NORTHEAST CORNER OF CWA AND SPARKING ISOLATED THUNDERSTORMS OVER THE FAR EAST. UPSTREAM OF THIS HINTS OF MORE SHORTWAVES WITH BETTER DEFINITION OVER COLORADO AND SOUTHWEST WYOMING. LATEST RADAR MOSAIC HAS FINE LINE LINE/FRONT MOVING SOUTHEAST AND JUST ENTERING REPUBLIC COUNTY...TRAILING SOUTHWEST TO THE SOUTH OF HILL CITY. SURFACE MAP STILL SHOWING SOUTHERLY WINDS AT 15 TO 25 MPH WITH GUSTS TO AROUND 35 MPH OVER THE EASTERN 2/3RDS OF CWA. TEMPERATURES GENERALLY IN THE LOWER 90S WITH READINGS IN THE UPPER 80S NORTH CENTRAL. DEWPOINTS MAINLY IN THE UPPER 60S. FOR THE OVERNIGHT HOURS...COMPROMISE ON SHORTWAVES COMING OUT OF WEST AND LEANING MORE TO NAM FOR FRONTAL FEATURES. MODELS HAVE SIGNIFICANT UPPER LIFT PUSHING OUT INTO THE PLAINS DURING THE EVENING HOURS AND SLIDING ACROSS CWA AFTER MIDNIGHT. HAVE GONE WITH A FLASH FLOOD WATCH FOR AREAS GENERALLY ALONG AND NORTH OF INTERSTATE 70 OVERNIGHT INTO THE NOON HOURS ON FRIDAY. CONVERGENCE ALONG FRONTAL BOUNDARY AND UPPER FORCING COMING INTO PLAY. PRECIPITABLE WATER VALUES POOLING AROUND OR JUST OVER 2 INCHES OVERNIGHT MUCH OF CWA...SLIDING INTO EAST CENTRAL PORTIONS OF CWA FRIDAY AFTERNOON. FLASH FLOOD INDICES FOR THREE HOURS FROM 2 TO 2.5 INCHES MUCH OF CWA. NORTHERN COUNTIES LAST NIGHT HAD AMOUNTS AROUND A HALF INCH TO AN INCH WITH RADAR SHOWING A NARROW BAND OVER AN INCH NEAR THE NEBRASKA BORDER. SOME THREAT FOR SEVERE THUNDERSTORMS THROUGH THE EVENING HOURS WITH MLCAPES 2500-3000 J/KG...HIGHEST NORTH CENTRAL. EFFECTIVE SHEAR IN THE 25 TO 30KT RANGE. PROBLEM EARLY ON IS SUBSIDENCE BEHIND EXITING SHORTWAVE SUPPRESSING ACTIVITY. BUT UPPER DYNAMICS AND LOW LEVEL JET COMING INTO PLAY DURING THE EVENING. ON FRIDAY...BEST LIFT DURING THE MORNING HOURS SO KEEPING FFA GOING AT THIS TIME BUT FRONT WILL CONTINUE TO SAG SOUTHEAST ACROSS CWA. THE LONG AWAITED COOLER AIR ARRIVES WITH HIGHS AROUND 80 NORTH TO MID TO UPPER 80S SOUTHEAST CORNER. BY AFTERNOON HOURS...HAVE POPS INTO THE SLIGHT CHANCE RANGE FAR NORTHWEST CORNER...BUT KEEPING THUNDERSTORMS LIKELY SOUTHEAST. STILL SOME THREAT FOR SEVERE FAR SOUTHEAST CORNER BUT OUTFLOW AND CLOUD COVER MAY LIMIT THAT ACTIVITY. FRIDAY NIGHT INTO SATURDAY...FINAL SHORTWAVE WILL MOVE EAST/SOUTHEAST ACROSS THE CWA FRIDAY NIGHT INTO SATURDAY WHICH WILL NOT ONLY PUSH THE FRONT FURTHER SOUTH...BUT WILL ALSO PUSH THE PRECIPITATION AREA FURTHER SOUTH WITH TIME AS WELL. WITH A MORE PROGRESSIVE THIS MODEL RUN...HAVE REMOVED POPS FROM MUCH OF THE NORTH CENTRAL FRIDAY NIGHT...BUT CONTINUED THE CHANCE POPS ELSEWHERE OVERNIGHT...BUT APPEARS THE BETTER CHANCES WILL BE BEFORE MIDNIGHT. DO NOT EXPECT THE RAINFALL TO BE HEAVY EITHER. WILL KEEP A SLIGHT CHANCE IN THE FAR SOUTHERN PORTIONS OF EAST CENTRAL KANSAS. ALTHOUGH EXPECT MORE SUNSHINE MANY AREAS ON SATURDAY...TEMPS WILL STILL BE COOL COMPARED TO RECENT DAYS WITH HIGHS IN THE MID 80S...COOLEST NORTH. .SATURDAY NIGHT THROUGH MONDAY NIGHT...THE SFC RIDGE THAT BUILDS SOUTH INTO THE CWA INTO SATURDAY WILL BEGIN TO RETREAT TO THE EAST THE REMAINDER OF THE WEEKEND WHICH WILL FOR ALLOW FOR SOUTH/SOUTHWEST LOW LEVEL FLOW TO DEVELOP ACROSS THE CWA. WITH THE 850 WAA AND MORE SUNSHINE...SHOULD SEE HIGHS RISE BACK INTO THE UPPER 80S NORTHEAST TO LOWER 90S SOUTHWEST CWA. AS A NEW WESTERN U.S. TROUGH DEVELOPS...HEIGHT RISES WILL CONTINUE INTO MONDAY WITH WARM TEMPS CONTINUING ACROSS THE AREA WITH SOUTHERLY FLOW AND NO TRIGGER FOR CONVECTION. WILL THEREFORE KEEP FCST DRY SUNDAY THROUGH MONDAY WITH WARMER TEMPS. WILL GO WITH HIGHS IN THE LOW TO MIDDLE 90S ALL AREAS MONDAY. ON TUESDAY...WESTERN TROUGH MOVES EASTWARD INTO THE NORTHERN PLAINS AND BEGINS TO FLATTEN THE UPPER RIDGE. THIS PUSH A COLD FRONT SOUTHEASTWARD INTO THE CWA LATE TUESDAY WITH ANOTHER CHANCE FOR THUNDERSTORMS ACROSS THE NORTHERN CWA DURING THE DAY...THEN ELSEWHERE OVERNIGHT INTO WEDNESDAY. AS THE UPPER TROUGH THEN AMPLIFIES OVER THE GREAT LAKES THE CWA WILL TRANSITION INTO NORTHWEST FLOW. WILL GO DRY FOR THURSDAY AS SFC HIGH PRESSURE BUILDS SOUTHWARD INTO THE CWA AND MAIN MOISTURE FIELD IS PUSHED WESTWARD INTO THE HIGH PLAINS. && .AVIATION... FOR 18Z TAFS...WEAK WAVE PROPAGATING ENE ACROSS EAST CENTRAL KANSAS AND OUTFLOW BOUNDARY STRETCHING FROM NW MO TO CENTRAL KS NEAR TERM CONCERNS...OVERNIGHT FROPA/STRATUS/BR THEREAFTER. THROUGH 06Z...EXPECT ENOUGH SFC HEATING THROUGH CLOUD BREAKS...WEAK WAVE...AND OUTFLOW TO PROVIDE ENOUGH INSTABILITY AND LIFT FOR SCATTERED SHOWERS THROUGH THE REMAINDER OF THE DAY AT TOP/FOE/MHK AS MOISTURE POOLS AHEAD OF MAIN BOUNDARY. EXPECT FROPA AT 06Z AT MHK...08Z AT TOP/FOE...AND ASSOCIATED WIND SHIFT/TSRA AND VFR CIGS. ABUNDANT LL MOISTURE POST-FROPA...AND POTENTIAL FOR WIDESPREAD RAIN PREDICATES MVFR CIGS/VIS AT EACH SITE...DROPPING TO IFR AT MHK BTWN 10-15Z. WINDS DECREASE AND SWING TO THE NNE POST-FROPA. && .TOP WATCHES/WARNINGS/ADVISORIES...FFA FOR AREAS GENERALLY ALONG AND NORTH OF INTERSTATE 70 FROM THIS EVENING UNTIL 1 PM FRIDAY... &&
Hazardous weather outlook, Aug 23, 4:34 PM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 434 PM CDT THU AUG 23 2007 KSZ008>012-020>024-026-034>040-054>056-058-059-242145- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 434 PM CDT THU AUG 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BE LIKELY TONIGHT...ESPECIALLY NORTH OF I 70. SOME OF THESE STORMS COULD BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE MAIN THREAT...HOWEVER VERY HEAVY RAINFALL IS ALSO POSSIBLE. THUNDERSTORM CHANCES WILL BE GREATEST OVER THE NORTHERN COUNTIES INTO THE EVENING THEN EXPAND SOUTH OVERNIGHT AS A FRONTAL BOUNDARY SAGS INTO THE AREA. WITH THE HEAVY RAINFALL...A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREA MAINLY NORTH OF I 70. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL STILL BE LIKELY ACROSS THE ENTIRE AREA FRIDAY MORNING AS THE COLD FRONT AND AN ASSOCIATED UPPER LEVEL DISTURBANCE MOVE ACROSS THE REGION. A FEW OF THESE STORMS MAY BE STRONG TO SEVERE ON FRIDAY AS WELL. HEAVY RAINFALL WILL CONTINUE TO BE A POSSIBILITY AND A FLASH FLOOD WATCH WILL REMAIN IN AFFECT UNTIL 1 PM FOR AREA MAINLY NORTH OF I 70. THUNDERSTORM CHANCES WILL GRADUALLY DECREASE ACROSS THE AREA OVERNIGHT....AND MAY LINGER INTO SATURDAY ACROSS PORTIONS OF EAST CENTRAL KANSAS. MORE THUNDERSTORM CHANCES WILL THEN RETURN TO THE AREA TUESDAY INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED TONIGHT ACROSS MOST OF THE AREA. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA.
In the hours before
Local storm report, Aug 23, 10:37 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1037 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1016 PM HAIL HANOVER 39.89N 96.88W
08/23/2007 E2.75 INCH WASHINGTON KS PUBLIC
A CITIZEN OF HANOVER REPORTED BASEBALL SIZE HAIL.
&&Local storm report, Aug 23, 10:41 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1041 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL HANOVER 39.89N 96.88W
08/23/2007 M2.75 INCH WASHINGTON KS TRAINED SPOTTER
BASEBALL SIZE HAIL HAS BROKEN WINDOWS IN HANOVER.
&&Local storm report, Aug 23, 10:46 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1046 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 6 NW MARYSVILLE 39.90N 96.73W
08/23/2007 E1.75 INCH MARSHALL KS TRAINED SPOTTER
GOLF BALL SIZE HAIL IN BREMEN.
&&Local storm report, Aug 23, 10:47 PM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1047 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM HAIL MARYSVILLE 39.84N 96.65W
08/23/2007 M1.75 INCH MARSHALL KS LAW ENFORCEMENT
&&Special weather statement, Aug 23, 10:51 PM CDT, 4 hours 24 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1051 PM CDT THU AUG 23 2007 KSZ009-240415- WASHINGTON- 1051 PM CDT THU AUG 23 2007 THROUGH 1115 PM CDT...A STRONG THUNDERSTORM WILL MOVE EAST AT 30 MPH ACROSS PORTIONS OF WASHINGTON COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE WASHINGTON...GREENLEAF...LINN...BARNES AND HANOVER. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
Special weather statement, Aug 23, 11:47 PM CDT, 3 hours 28 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 1147 PM CDT THU AUG 23 2007 KSZ012-240515- BROWN- 1147 PM CDT THU AUG 23 2007 THROUGH 1215 AM CDT...A SMALL CLUSTER OF THUNDERSTORMS WILL MOVE EAST AT 40 MPH ACROSS PORTIONS OF BROWN COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH AND TORRENTIAL RAINFALL. SOME COMMUNITIES THAT COULD BE AFFECTED INCLUDE POWHATTAN...HIAWATHA...HORTON...WILLIS...EVEREST AND ROBINSON. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT.
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 8:12 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 20 min |
| Aug 23, 8:47 PM CDT | Severe Thunderstorm Warning | TOP | Republic | 43 min |
| Aug 23, 9:58 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 47 min |
| Aug 23, 10:43 PM CDT | Severe Thunderstorm Warning | TOP | Marshall | 47 min |
| Aug 23, 11:15 PM CDT | Severe Thunderstorm Warning | TOP | Nemaha | 30 min |
| Aug 24, 3:48 PM CDT | Flash Flood Warning | TOP | Brown | 3 hr |
| Aug 24, 4:35 PM CDT | Tornado Warning | TOP | Brown | 10 min |
Nearby
Flash Flood Warnings in Kansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.